# SDR AALA20150617013

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 19,193 hours, 7,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT SHEAR WEB AT RBL 33 IS CORRODED BETWEEN FS 987 & 1001.  REPAIRED SHEAR WEB IAW SRM 51-70-13 REPAIR NR 4 & EA 252010.
